Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Hair thinning after childbirth. Suggest supplements

i am 30 year old female.i had thin shiny hair in my teens but unfortunately i had a sugery in my abdomen at eighteen and was hospitalized for nearly a month.i lost most of my hair hair growth stabilised after some years but i didnt have much regrowth two years earlier i had my baby after which my hair thinned much more.please suggest daily supplements and medication for me .i dont have any other health issues,to note i had good hair growth during pregnancy
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.
You are suffering from can be androgenetic alopecia.
The condition is hormone related.Visiting a dermatologist will allow proper evaluation of hair condition and prescription medicine.These will help in long term relief.

Keep a good diet.Eat green leafy vegetables,soy products in the diet.
Eat jaggery and groundnuts in diet.
Regarding supplements you can take Tab Keraglo eva one per day.Also soy proteins in daily dosage will be helpful.

Hope this helps.
Good luck!
Skin hair nail specialist.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor